# SDR R61A201512080898

- Difficulty date: December 8, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N729YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000512
- Aircraft time: 199 hours, 112 cycles
- System (JASC): 5270 · Door Warning System
- Part: Shaft
- Condition: Damaged
- Location: L2 Door Latch
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L2 DOOR LATCH INDICATOR WAS NOT SHOWING GREEN.  R & R L2 DOOR ROLLER DETECTOR SHAFT IAW AMM AND OPS CHECKED GOOD.
